FRIHOST FORUMS SEARCH FAQ TOS BLOGS COMPETITIONS
You are invited to Log in or Register a free Frihost Account!


getting randomly sick for a couple hours then im fine





andysart380
ok this is very strange ...... about a week ago (easter sunday) i had a bad tooth ace..i took a lot of motrin for the next 4 days and then started to get sick. I have a stomach pain.. i have headaches..my eyes hurt when i look sharply in a direction, and a feel cold and too hot at the same time..i almost feel like i am dieing. Also if i am hungry i can only eat a couple bites before i start to feel sick or full again.

These symptoms only last a couple hours if i rest it off then i feel fine...this has been going on for 3 days now what could it be.
psleang
It sounds very serious. Have you seen a doctor? You really should see a doctor.
Bikerman
It depends how much ibuprofen (motrin) you actually took. If you took very high doses then you should be aware that
Quote:
Common adverse effects include: nausea, dyspepsia, gastrointestinal ulceration/bleeding, raised liver enzymes, diarrhea, epistaxis, headache, dizziness, Priapism, unexplained rash, salt and fluid retention, and hypertension.

You need to see a doctor.
pumpin
I think you better see a doctor
andysart380
i saw the doctor today they are doing blood work so I'll know soon....Ive been OK all day today so hopefully its passed but i still hope they pick something up in the blood
peaceupnorth
If you have a bad tooth ache it might be an abscessed tooth. This is a serious condition that needs to be looked at because you can get blood poisoning from it. Read this, and make sure your doctor knows about it.
8166UY
Really seems like a typical heart attack. Go see a doctor NOW!
deanhills
8166UY wrote:
Really seems like a typical heart attack. Go see a doctor NOW!
Perhaps you missed his response that blood work is being done, so he must have seen a doctor. Heart attack! You must be joking.
andysart380
still waiting on results...the longer i wait the more i feel something is wrong
8166UY
deanhills wrote:
8166UY wrote:
Really seems like a typical heart attack. Go see a doctor NOW!
Perhaps you missed his response that blood work is being done, so he must have seen a doctor. Heart attack! You must be joking.


I got that on my medical study, so at least in some cases it's a minor heart attack or minimum a narrowed arterie of the heart. But if they did blood tests and the guy let you guy means it's probably something way better. Wink
Related topics
The Movies - movie making sim
[OFFICIAL] World Of Warcraft - No new topics about this
what to expect when you are expecting
AMD 24 pin power supplies, stability issues?
Mail box space
summer job, tell me about yours
[Official][Apache Now Running] - Server 2 Down
anyone else ever get this?
do people now a days still like to read?
What really grinds my gears...
Second Life (don't i deserve a sticky? :) )
I quit my job of 3 years did I do the right thing?
Server 2 Super High Load and DNS down
ACORN Funding
Reply to topic    Frihost Forum Index -> Lifestyle and News -> Health and Beauty

FRIHOST HOME | FAQ | TOS | ABOUT US | CONTACT US | SITE MAP
© 2005-2011 Frihost, forums powered by phpBB.